American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R35) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Paolo Secchi. Nonlinear surface waves on the plasma-vacuum interface. Quart. Appl. Math. 73 (2015) 711-737.
Abstract, references, and article information
View Article: PDF

[2] Ding Bingbing, Ingo Witt and Yin Huicheng. On the lifespan and the blowup mechanism of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 773-796.
Abstract, references, and article information
View Article: PDF

[3] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587. MR 3237563.
Abstract, references, and article information
View Article: PDF

[4] Chunpeng Wang, Yuanyuan Nie and Jingxue Yin. Young measure solutions for a class of forward-backward convection-diffusion equations. Quart. Appl. Math. 72 (2014) 177-192. MR 3185137.
Abstract, references, and article information
View Article: PDF

[5] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600. MR 3112830.
Abstract, references, and article information
View Article: PDF

[6] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133. MR 3075538.
Abstract, references, and article information
View Article: PDF

[7] A. Farina, A. Fasano, L. Fusi and K. R. Rajagopal. The one-dimensional flow of a fluid with limited strain-rate. Quart. Appl. Math. 69 (2011) 549-568. MR 2850745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] P. A. Martin. Thermal grooving by surface diffusion: Mullins revisited and extended to multiple grooves. Quart. Appl. Math. 67 (2009) 125-136. MR 2497600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mahdi Boukrouche and Ionel Ciuperca. Asymptotic behaviour of solutions of lubrication problem in a thin domain with a rough boundary and Tresca fluid-solid interface law. Quart. Appl. Math. 64 (2006) 561-591. MR 2259055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Erik B. Hansen and George C. Hsiao. Integral representation in the hodograph plane of compressible flow. Quart. Appl. Math. 61 (2003) 73-88. MR MR1955224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mohammed Hayouni and Arian Novruzi. Sufficient condition for the existence of solutions of a free boundary problem. Quart. Appl. Math. 60 (2002) 425-435. MR MR1914434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Andréas Bergwall. A geometric evolution problem. Quart. Appl. Math. 60 (2002) 37-73. MR MR1878258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Darren Crowdy. Theory of exact solutions for the evolution of a fluid annulus in a rotating Hele-Shaw cell. Quart. Appl. Math. 60 (2002) 11-36. MR MR1878257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. A. Herrero, E. Medina and J. J. L. Velázquez. The birth of a cusp in the two-dimensional, undercooled Stefan problem. Quart. Appl. Math. 58 (2000) 473-494. MR MR1770650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Taniguchi. Multiple existence and linear stability of equilibrium balls in a nonlinear free boundary problem. Quart. Appl. Math. 58 (2000) 283-302. MR MR1753400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Fahuai Yi and Jinduo Liu. Vanishing specific heat for the classical solutions of a multidimensional Stefan problem with kinetic condition. Quart. Appl. Math. 57 (1999) 661-672. MR MR1724298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. Primicerio, I. Rubinstein and B. Zaltzman. Electrodiffusional free boundary problem, in a bipolar membrane (semiconductor diode), at a reverse bias for constant current. Quart. Appl. Math. 57 (1999) 637-659. MR MR1724297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] I. Rubinstein and B. Zaltzman. Morphological instability of similarity solution to the Stefan problem with undercooling and surface tension. Quart. Appl. Math. 56 (1998) 341-354. MR MR1622507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ansgar Jüngel and Christian Schmeiser. Voltage-current characteristics of a $pn$-diode from a drift-diffusion model with nonlinear diffusion. Quart. Appl. Math. 55 (1997) 707-721. MR MR1486544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] John R. Cannon and Alec L. Matheson. A free boundary value problem related to the combustion of a solid: flux boundary conditions. Quart. Appl. Math. 55 (1997) 687-705. MR MR1486543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. Rosati and G. Vergara Caffarelli. On the existence of steady convex solutions to the regularized evolution problem of interfaces in the plane. Quart. Appl. Math. 55 (1997) 151-156. MR MR1433758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Domingo A. Tarzia and Cristina V. Turner. The one-phase supercooled Stefan problem with a convective boundary condition. Quart. Appl. Math. 55 (1997) 41-50. MR MR1433750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Barbara E. Stoth. Convergence of the two-phase Stefan problem to the one-phase problem. Quart. Appl. Math. 55 (1997) 113-126. MR MR1433755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. Garbey, A. Taik and V. Volpert. Linear stability analysis of reaction fronts in liquids. Quart. Appl. Math. 54 (1996) 225-247. MR MR1388014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] I. G. Götz and B. Zaltzman. Some criteria for the disappearance of the mushy region in the Stefan problem. Quart. Appl. Math. 53 (1995) 657-671. MR MR1359501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Morton E. Gurtin and José Matias. Thermomechanics and the formulation of the Stefan problem for fully faceted interfaces. Quart. Appl. Math. 53 (1995) 761-782. MR MR1359510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] A. Kar and J. Mazumder. Analytic solution of the Stefan problem in finite mediums. Quart. Appl. Math. 52 (1994) 49-58. MR MR1262318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Xinfu Chen and Avner Friedman. The thermistor problem for conductivity which vanishes at large temperature. Quart. Appl. Math. 51 (1993) 101-115. MR MR1205940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Roberto Gianni and Paola Mannucci. Existence theorems for a free boundary problem in combustion theory. Quart. Appl. Math. 51 (1993) 43-53. MR MR1205935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Domingo Alberto Tarzia and Cristina Vilma Turner. A note on the existence of a waiting time for a two-phase Stefan problem. Quart. Appl. Math. 50 (1992) 1-10. MR MR1146619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia